Studia Logica

, Volume 100, Issue 5, pp 975–1000

M-Zeroids: Structure and Categorical Equivalence

Article

DOI: 10.1007/s11225-012-9444-5

Cite this article as:
Palmatier, J.B. & Guzman, F. Stud Logica (2012) 100: 975. doi:10.1007/s11225-012-9444-5
  • 70 Views

Abstract

In this note we develop a method for constructing finite totally-ordered m-zeroids and prove that there exists a categorical equivalence between the category of finite, totally-ordered m-zeroids and the category of pseudo Łukasiewicz-like implicators.

Keywords

Finite totally-ordered m-zeroidm-ZeroidImplicatorPseudo Łukasiewicz-like implicatorCategorical equivalence

Copyright information

© Springer Science+Business Media Dordrecht 2012

Authors and Affiliations

  1. 1.Department of Mathematics, Computer Science, and Statistics OneontaState University of New York, College at OneontaNew YorkUSA
  2. 2.Department of Mathematical Sciences BinghamtonState University of New York, Binghamton UniversityNew YorkUSA